MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551NAP
Medical Device Problem Codes Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The insulin pump passed the displacement test but compromised force sensor system alarm during the basic occlusion test due to protruded drive support disk.Unable to perform the occlusion, prime, compromised force sensor system and excessive no delivery alarm due to compromised force sensor system alarm.Pump received with cracked battery tube threads, minor scratched lcd window, cracked reservoir tube lip and missing end cap sticker.The p-cap locks into the reservoir compartment properly noted.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump received scratches on screen and battery cap area.Insulin pump received no delivery alarm.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-551NAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10552560
Report Number2032227-2020-178992
Device Sequence Number3538926
Product Code OZO
UDI-Device Identifier00643169503656
UDI-Public(01)00643169503656
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551NAP
Device Catalogue NumberMMT-551NAP
Device Lot NumberA4551NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2020
Initial Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight54